sexologist-icon
Delayed MC
I hv a problem of delyed MC. Whenever I hv been consulted by a Gynac, it is told that I hv harmonal imbalance. As well as whenever I get MC, my bleeding do not within 5 days. It takes too long untill I take medicines for 21 days regularly. Its happenning since last 8 yrs. I hv nt found any solutn over this. I m very weak due to this problem. Aftr MC my Hb suddnly decreases. I need solutn over my MC problem and wait gain.
90 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

it can occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO